# SDR FDEA202505310829

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 79,927 hours, 19,485 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Faulted
- Location: Zone
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING ANTI-ICE ALL ON, AVIONICS FAN  OVERRIDE, BLEED AIR 3 OFF, BLEED AIR 1 OFF, PACK 2  FAULT. CABIN PRESSURE STARTED TO CLIMB, ELECTED TO  DESCEND TO FL280. AFTER SWITCHING AIR CONTROL  CHANNEL, SAME FAULTS RESUMED. SELECTING ALL  ANTI-ICE OFF, ALL FAULTS EXTINGUISHED.   NO CURRENT FAULT AND LAST FLIGHT FAULT ON THE PSC 1  ,PSC 2 AND ESC.PERORMED ALL THREE ENG IDLE RUN AS  PER AMM 71-00-00-2-2 , PERFORMED FUNCTIONAL TEST OF  THE ENGINE NOSE COWL ANTI-ICE SYSTEM PER AMM  30-11-00-5 AND WING ANTI-ICE - ADJUSTMENT/TEST PER  AMM WING ANTI-ICE  ADJUSTMENT/TEST  PER AMM  30-22-00-5-1,ALL TEST SATIS AND THE PARAMETERS  NORMAL.NO HISTORY WITHIN 90 DAYS,ITEM CLOSED.A/C OK  FOR SVC.
